Application of He’s Variational Iteration Method to Nonlinear Integro-Differential Equations

Articles > Article · 2010

Authors: Ahmet YILDIRIM

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 65, pp 418-430

DOI: 10.1515/zna-2010-0507

Summary

In this paper, an application of He’s variational iteration method is applied to solve nonlinear integro-differential equations. Some examples are given to illustrate the effectiveness of the method. The results show that the method provides a straightforward and powerful mathematical tool for solving various nonlinear integro-differential equations

View details